American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information   
View Article: PDF

[2] E. Fried and G. Grätzer. Pasting and modular lattices . Proc. Amer. Math. Soc. 106 (1989) 885-890. MR 1004631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Piotr Grzeszczuk and Edmund R. Puczyłowski. Gabriel and Krull dimensions of modules over rings graded by finite groups . Proc. Amer. Math. Soc. 105 (1989) 17-24. MR 973835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark D. Haiman. Arguesian lattices which are not linear. Bull. Amer. Math. Soc. 16 (1987) 121-123. MR 866029.
Abstract, references, and article information   
View Article: PDF

[5] Alan Day and Bjarni Jónsson. The structure of non-Arguesian lattices. Bull. Amer. Math. Soc. 13 (1985) 157-159. MR 799801.
Abstract, references, and article information   
View Article: PDF

[6] Christian Herrmann. On the arithmetic of projective coordinate systems . Trans. Amer. Math. Soc. 284 (1984) 759-785. MR 743743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan Day and Douglas Pickering. The coordinatization of Arguesian lattices . Trans. Amer. Math. Soc. 278 (1983) 507-522. MR 701508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dietmar Schweigert. Compatible relations of modular and orthomodular lattices . Proc. Amer. Math. Soc. 81 (1981) 462-464. MR 597663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ulrich Faigle and Christian Herrmann. Projective geometry on partially ordered sets . Trans. Amer. Math. Soc. 266 (1981) 319-332. MR 613799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ralph Freese. Free modular lattices . Trans. Amer. Math. Soc. 261 (1980) 81-91. MR 576864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph Freese. The variety of modular lattices is not generated by its finite members . Trans. Amer. Math. Soc. 255 (1979) 277-300. MR 542881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1